# SDR CA050720001

- Difficulty date: July 5, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Beech B300B350C
- Aircraft time: 1,563 hours
- Engine: Pwa PT6A60A
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Part number: 6226197001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE AT ABOUT 30NM, CLIMBING THROUGH FL240 THE CO-PILOT EHSI STARTED FLASHING WITH NUMEROUS FLAGS.  REQUESTED A RETURN TO BASE AND LANDED NORMALLY.  MAINTENANCE REPLACED U/S EHSI AND RESUMED TRIP.
